# SDR JJBA20221017010

- Difficulty date: August 31, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N17146
- Make and model: Emb EMB-145XR
- Aircraft serial: 145746
- Aircraft time: 45,452 hours, 28,487 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frms 26-27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE - DENT LOCATED BETWEEN FR 26 AND FR 27 BETWEEN STGR 20 AND 21 LH. REPAIRED DENT FR26-27 STRINGERS 20L-21L WITH CUTOUT AND DOUBLER/FILLER
